# SDR ASOA201100460

- Difficulty date: March 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 319.70 HAS SEVERAL AREAS OF CORROSION BETWEEN STR 25L AND STR 25R.  FOUND CORROSION DAMAGE ON FRAME SECTOR AT FS 319.70 BETWEEN STRINGERS 25L AND 25R TO BE BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-00.  NEW SERVICEABLE FS 319.70 FRAME SECTOR REQUIRES INSTALL.  REMOVED FRAME SECTOR AT FS 319.70 IAW SRM 51-42-056 AND SRM 51-42-21.  OK TO INSTALL.  INSTALLED NEW SERVICEABLE FRAME SECTOR IAW SRM 51-42-06 AND SRM 51-42-21.  FOUND TO BE SATISFACTORY.
